MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.7,13,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.7,13,MTX,MG; DENTAL IMPLANT
Catalog Number TSVTWB13
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.G4: additional pma/510(k) number k101880.
 
Event or Problem Description
It was reported that the implant at tooth site #19 was missing the center screw.No center screw in packed implant, so implant fell out when dr placed carrier.Procedure was completed using another implant.There was a delay during the procedure, had to get additional rda to open cabinet to retrieve another and open.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvtwb13, (imp,tsv,4.7,13,mtx,mg) for evaluation.Visual evaluation was performed.The returned implant / packaging matched the reported implant.The tamper seal / ring was broken.No damage and slight markings on implant due to usage.Mount screw is present and threads into implant as intended.Cal4063 due 30 may 2025.The coob is non-verifiable as the condition of the implant / packaging when received by the customer is unknown / non-verifiable.Dhr review was completed for the subject lot number 1288595.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1288595 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : packaging : incorrect component quantity.¿ the customer did not submit images for the reported event.Based on the investigation, the most likely root cause determined was improper handling of devices/packaging outside of zimvie controls.Therefore, based on the available information, a device malfunction could not be verified.The returned implant / packaging matched the reported implant.The tamper seal / ring was broken.Mount screw is present and threads into implant as intended, however, we cannot confirm that this is the original reported screw.The coob is non-verifiable as the condition of the implant / packaging when received by the customer is unknown / non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TSV,4.7,13,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21829801
Report Number0002023141-2025-00941
Device Sequence Number21207363
Product Code DZE
UDI-Device Identifier00889024020016
UDI-Public(01)00889024020016(17)291003(10)1288595
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVTWB13
Device Lot Number1288595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient EthnicityNon Hispanic